# SDR IPXA2020111062228

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270727
- Condition: Broken
- Location: Mdc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 MDC FLOOR PANEL 231KJ IS BROKEN.  SREO A300-5320-40552-B.
